Items where Year is 2017

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | G
Number of items: 2.

B

Bertin, Marie José and Lecacheux, Odile (2017) Automorphisms of certain Niemeier lattices and Elliptic Fibrations. Albanian J. Math., 11. pp. 13-33. ISSN 1930-1235

G

Gassert, T. Alden (2017) A note on the monogeneity of power maps. Albanian J. Math., 11 (1). pp. 3-12.

This list was generated on Sat Dec 16 07:59:03 2017 UTC.